# SDR UALA2011061702969

- Difficulty date: June 16, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 79,196 hours, 12,769 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Check Valve
- Condition: Faulty
- Location: Rt Bleed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT BLEED OFF RT ISLN CLOSED & STILL GETTING 10 PSI OF PRESS IN SYSTEM WITH RT PACK RUNNING.  REPLACED ISOLATION CHECK VALVE PER MM, RAN ENG PER JRH.  OPS NORMAL.
